# SDR FDEA201710152963

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 7,995 hours, 1,386 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap/Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP OVERSPEED AT FLAPS 1,  DURING DESCENT.  NO ORAL WARNING,  SPEED ABOUT 270-275.   MAT IS GIVING THE FAULT CODE 31-71011.  AIRPLANE HAS EXCEEDED VFE OVERSPEED BY 15 KNOTS, PHASE 1 INSPECTION IN PROGRESS IAW AMM 05-51-08-2,   IAW AMM 27-81-00-022, & 27-51-00-027, SLAT & FLAP EXTENSION IS INHIBITED ABOVE 275KTS.  COMPARED AHM SNAPSHOTS AND EICAS MAINTENANCE PAGE AUTO SNAPSHOTS OF VFE OVERSPEED EVENT AND FOUND THAT THE FLAP & SLAT POSITIONS WERE UP.  BUT FOUND THAT ONLY FLAP LEVER HANDLE THAT WAS IN POSITION 1,  ALL IAWH SSM 27-88-11, 27-51-13, AND 27-58-11. PERFORMED OVERSPEED INSPECTION IAW MM 05-51-08-2 PHASE 1, VFE OVERSPEED LESS THAN 15KTS.  MAINT MESSAGE 31-71011 THAT GIVES AS AIRPLANE HAS EXCEEDED VFE OVERSPEED BY 15 KNOTS,  MUST BE DISREGARDED, AS IT LOOKS LIKE THAT THE MESSAGE IS DRIVEN BY FLAP HANDLE, AND NOT FLAP/SLAT POSITION.
